# SDR P5CA2015052700045

- Difficulty date: May 27, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 568,119 hours, 9,237 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, IDS DU STATUS MESSAGE, WITH MOMENTARY CAP ND BLANK 30 MINUTES, LATER MSG ERASED, BOTH EVENTS CONTAIN ELECTRICAL BURNING ODOR IN COCKPIT, NO RETURN; AFTER 30 MINUTES AND WORKED NORMALLY,MSG 31186 FOUND UPON ARRIVAL CAPT ND WORKS NORMAL, INSPECTED CAPT'S ND DU AND COOLING SCREEN, NO FAULT FOUND, AS PRECAUTION SWAPPED CAPTAIN`S DISPLAY UNIT WITH LOWER EICAS DISPLAY UNIT BOTH OPERATE NORMAL IAW MM AND NOT EVIDENCE OF BURNING.
